# SDR AALA2009042500003

- Difficulty date: April 25, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N319AA
- Make and model: Boeing 767223
- Aircraft serial: 22320
- Aircraft time: 86,047 hours, 16,155 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT LAX-JFK.  AIRCRAFT DIVERTED DUE TO CENTER HYDRAULIC QUANTITY LOSS.  LANDED EWR WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND ELEVATOR FEEL UNIT PRESSURE LINE FOR CENTER HYDRAULIC SYSTEM BAD.  REPLACED PRESSURE LINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
